Alert archive / Puerto Rico / Flash Flood Warnings in 2025

Flash Flood Warning 28, NWS JSJ

May 1, 2025

NWS JSJ issued this flash flood warning at May 1, 2025, 2:49 PM CDT. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2025, 2:49 PM CDT (19:49 UTC)
Expired
May 1, 2025, 6:00 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 82 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 3:55 PM CDTFLASH FLOOD1 Se Yauco, PRA public report indicated that Rio Yauco reached flood stage, flooding Calle Santo Domingo and PR-335 toward Barrio Barinas.
May 1, 4:00 PM CDTFLASH FLOOD1 Nw Palomas, PREmergency managers reported that Rio Loco had overflowed its banks, affecting PR-121. That section of the road was impassable, so emergency managers closed it.
May 1, 5:00 PM CDTFLOOD2 Ese Yauco, PRA social media post showed a photo of La Planta de Tratamiento de Yauco with widespread flooding due to Rio Yauco overflowing its banks.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

840 
WGCA52 TJSJ 011949
FFWSJU
PRC153-012300-
/O.NEW.TJSJ.FF.W.0028.250501T1949Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
349 PM AST Thu May 1 2025

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Yauco...

* Until 700 PM AST.

* At 349 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

Soils are saturated and rivers are running high. Flash flooding is 
likely to develop later this afternoon, with water surges along Rio 
Yauco, Rio Loco and other tributaries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
      1815 6689 1814 6686 1816 6685 1817 6683
      1815 6682 1815 6680 1812 6680 1811 6681
      1809 6680 1805 6682 1803 6682 1802 6683
      1797 6684 1795 6685 1796 6686 1800 6686

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

ERG
2 follow-up statements
132 
WGCA72 TJSJ 012117
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
517 PM AST Thu May 1 2025

PRC153-012300-
/O.CON.TJSJ.FF.W.0028.000000T0000Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yauco PR-
517 PM AST Thu May 1 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM AST THIS EVENING 
FOR YAUCO...

At 517 PM AST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Rio Yauco reached flood stage, which could affect PR-127/PR-121. 
Flooding from Rio Loco are also impacting PR-121, and a Flood 
Warning is also in effect for this river.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
      1815 6689 1814 6686 1816 6685 1817 6683
      1815 6682 1815 6680 1812 6680 1811 6681
      1809 6680 1805 6682 1803 6682 1802 6683
      1797 6684 1795 6685 1796 6686 1800 6686

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

ERG
782 
WGCA72 TJSJ 012257
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
657 PM AST Thu May 1 2025

PRC153-012307-
/O.EXP.TJSJ.FF.W.0028.000000T0000Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yauco PR-
657 PM AST Thu May 1 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM AST THIS EVENING FOR 
YAUCO...

The heavy rain has ended. However, light rain continues with 
excessive runoff and elevated streamflows persisting. A Flood 
Warning continues in effect in areas along Rio Loco. Please continue 
to heed remaining road closures.

A Flood Watch remains in effect until 800 AM AST Saturday for a 
portion of Puerto Rico.

&&

LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
      1815 6689 1814 6686 1816 6685 1817 6683
      1815 6682 1815 6680 1812 6680 1811 6681
      1809 6680 1805 6682 1803 6682 1802 6683
      1797 6684 1795 6685 1796 6686 1800 6686

$$

CVB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 1, 1:09 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 1, 1:09 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
209 PM AST Thu May 1 2025

.SYNOPSIS...

Once again, unsettled weather is expected over the next several
days due to a combination of abundant tropical moisture and a
series of upper- level troughs. The Flood Watch remains in effect
for Puerto Rico until Friday morning but we encourage people to
stay updated for any changes regarding the Flood Watch. The
coverage and intensity of these showers are expected to decrease
somewhat during the upcoming weekend. Wet and unsettled weather
conditions may return next week (around Wednesday).

&&

.SHORT TERM...Tonight through Saturday...

Calm conditions prevailed over land across Puerto Rico and the
U.S. Virgin Islands during the morning hours. However, rainfall
and thunderstorm activity developed over the Caribbean, Atlantic
waters, and near the coastal waters of Saint Thomas, prompting the
issuance of Marine Weather Statements since the early morning
hours. By late morning into the afternoon, heavy showers and
thunderstorms developed across eastern and north-central Puerto
Rico, as well as the Cordillera Central, where considerable
rainfall was observed in past days. These regions, particularly
the interior sections of Puerto Rico, remain highly vulnerable to
landslides due to saturated soils, along with potential water
surges, as rivers continue to run high and respond rapidly to
additional rainfall. Temperatures remained in the 80s across
coastal areas and the 70s across mountainous regions throughout
the day.

Tonight into early Friday, unstable weather conditions will dominate
the U.S. Virgin Islands as favorable dynamics and a prevailing
trough enhance atmospheric instability. Model guidance suggests
upper- level jet support with winds ranging between 60 and 80
knots. Also, showers are anticipated across eastern Puerto Rico.

On Friday and Saturday, scattered to numerous showers and
thunderstorms are forecast across Puerto Rico and the U.S. Virgin
Islands, especially during the afternoon and early evening hours.
A moist tropical air mass, combined with unstable upper-level
conditions, will sustain an elevated risk of excessive rainfall,
mainly across the central interior of Puerto Rico.

Residents and visitors are urged to stay alert and take necessary
precautions to protect life and property from potential flash
flooding and landslides. Continue to monitor updates from the
National Weather Service, including any changes to the Flood Watch
(FFASJU), which may be extended if conditions warrant. Regardless
of the watch status, active weather is expected each afternoon.
For more detailed information, refer to Experimental Graphical
Hazardous Weather Outlook.

.LONG TERM...Sunday through Thursday...
//from previous discussion//

The forecast for the beginning of the week remains on track. Winds
should remain from the southeast, due to the high surface pressure
building in the Western Atlantic and the deep layered trough
northeast of the CWA. Based on the latest model guidance, PWAT
values will remain above normal (1.8 - 2.0 inches) due to high
low to mid-level moisture content. The ridging in the mid to high
levels is still expected, filtering drier air. However, the 500 mb
temperatures should continue between -7 and -8 Celsius, colder
based on climatology. Additionally, strong upper-level winds could
bring ventilation aloft and consequently increase instability.
The combination of available moisture, local effects, slowing
winds, and daytime heating will bring light to moderate showers
and isolated thunderstorms during the afternoon, mainly over
interior Puerto Rico. A transition to a more unsettled and wet
pattern by the second part of the week is still expected, with
another deep mid to upper level trough approaching the local area
by Tuesday into Wednesday. The latest model guidance solution show
a drier air mass filtering into the region. However, the
available moisture remains above climatological normals. Global
models strongly suggest well above normal moisture content pooling
into the region beginning on Wednesday. Additionally, extreme
forecast indexes (EFI) continue highlighting the significant
weather closer to the region during that period. There's
confidence that the above normal moisture and mid to upper- level
dynamics should be enough to enhance deep afternoon convection
for the second part of the next workweek.

Due to saturated soils, above normal streamflows, and the
expected weather, the flood threat will remain elevated each day,
mainly for the interior of Puerto Rico.

The tendency of observing near above-normal temperatures in the
daytime continues, but the heat risk will remain low for the long
term forecast.

&&

.AVIATION...
(18Z TAFs)

MVFR to briefly IFR conditions will persist across most of the TAF
sites MVFR until 01/23Z with TSRA resulting lower ceilings and
reduction in VIS. Mtn tops obscd and BKN/OVC lyrs btw FL040-200
expected to continue. Winds will remain light from the E-NE at 10
knots or less with gusty winds near SHRA, diminishing even more at
01/23. Winds will peak up again at 02/15Z. VCSH will remain present
across the USVI TAF sites from 02/06Z to 02/15Z.

&&

.MARINE...

A surface high pressure building in the Western Atlantic and a
deep layered trough northeast of the region will continue
promoting light to moderate east- northeast to northeast winds for
the next few days. Showers and thunderstorms are expected to
develop across the local waters, producing locally higher winds
and seas. Small craft should exercise caution and stay weather
alert.

&&

.BEACH FORECAST...

The moderate risk of rip currents will continue for the beaches in
northern Puerto Rico, Culebra, and now for St. Thomas and St. John
in the U.S. Virgin Islands. Beachgoers must exercise caution due
to possible life- threatening rip currents along the surf zone and
stay weather alert.

The rip current risk will be low for the local islands by the end
of the weekend.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through Friday morning for PRZ001>013.

VI...None.
AM...None.
&&

SHORT TERM/MARINE/BEACH FORECAST...MMC
LONG TERM...MNG
AVIATION...LIS
Hazardous weather outlook, May 1, 4:22 AM CDT, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service San Juan PR
522 AM AST Thu May 1 2025

AMZ711>745-PRZ001>013-020930-
San Juan and Vicinity-Northeast-Southeast-Eastern Interior-
North Central-Central Interior-Ponce and Vicinity-Northwest-
Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques-
The nearshore and off shore Atlantic and Caribbean Coastal Waters-
522 AM AST Thu May 1 2025

This Hazardous Weather Outlook is for portions of Puerto Rico.

.DAY ONE...Today and Tonight

.Lightning...Isolated to scattered thunderstorms, particularly
across central Puerto Rico. Be prepared to stop all outdoor
activities and seek shelter if storms develop.

.Excessive Rainfall...Life-threatening flash flooding, which may
enter structures and cut off neighborhoods, especially in flood-
prone areas across mountainous areas. Elsewhere, prepare for
ponding of water on roads and in poorly drained areas, and
flooding in urban areas, roads, small streams, and washes. Stay
alert for rising water.

.Marine Conditions...Small craft should exercise caution,
particularly across the Atlantic waters.

.Rip Currents...Life-threatening rip currents are possible in the
surf zone, particularly across the north-facing beaches. Isolated
stronger rip currents may occur elsewhere, especially near piers,
jetties, and channels.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An unstable and wet weather pattern will result in shower and
thunderstorm development each afternoon through the end of the
week, increasing the risk of flash flooding and the potential for
frequent lightning and gusty winds with the expected
thunderstorms. A moderate rip current risk will prevail across
the north facing beaches of the islands through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

AMZ716-726-VIZ001-002-020930-
St. Thomas St. John adjacent Islands-St Croix-
Nearshore Atlantic and adjacent Caribbean Coastal Waters-
522 AM AST Thu May 1 2025

This Hazardous Weather Outlook is for portions of USVI.

.DAY ONE...Today and Tonight

.Lightning...Isolated thunderstorms expected at times. Stay alert
and be prepared to take shelter if storms develop.

.Excessive Rainfall...Ponding of water in roads and poorly drained
areas expected. There is a low chance of localized urban
flooding.

.Marine Conditions...Small craft should exercise caution,
particularly across the Atlantic waters.

.Rip Currents...Life-threatening rip currents are possible in the
surf zone, particularly across the northern beaches of St. Thomas.
Isolated stronger rip currents may occur elsewhere, especially
near piers, jetties, and channels.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Shower and thunderstorm development is expected to continue
through the end of the week, increasing the risk of urban
flooding and the potential for lightning activity and gusty winds.
A moderate rip current risk is expected on Friday across the
northern islands.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

In the hours before

Local storm report, May 1, 12:15 PM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
115 PM AST Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     Waterspout       4 N Christiansted       17.80N 64.70W
05/01/2025                   AMZ733             VI   Emergency Mngr

            A VITEMA employee confirmed a waterspout
            just offshore of St. Croix. At the time, a
            strong thunderstorm with a distinctive
            velocity signature was located north of
            Christiansted.

&&

CVB
Special weather statement, May 1, 12:31 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service San Juan PR
131 PM AST Thu May 1 2025

PRZ002-003-007-011900-
Northeast PR-Ponce and Vicinity PR-Southeast PR-
131 PM AST Thu May 1 2025

...STRONG THUNDERSTORMS WILL IMPACT THE MUNICIPALITIES FROM
SOUTHEASTERN PUERTO RICO FROM HUMACAO TO SALINAS THROUGH 300 PM
AST...

At 130 PM AST, Doppler radar was tracking strong thunderstorms along
a line extending from Humacao to Salinas, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 1794 6621 1795 6617 1796 6621 1795 6624
      1794 6623 1798 6634 1807 6625 1808 6621
      1805 6620 1804 6614 1809 6612 1807 6601
      1809 6594 1812 6592 1812 6588 1820 6581
      1818 6573 1807 6580 1799 6588 1793 6621
TIME...MOT...LOC 1730Z 302DEG 6KT 1805 6606 1805 6595 1809 6582

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ERG
Special weather statement, May 1, 1:18 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service San Juan PR
218 PM AST Thu May 1 2025

PRZ008>010-011945-
Northwest PR-Mayaguez and Vicinity PR-Western Interior PR-
218 PM AST Thu May 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUERTO RICO,
AROUND MOCA, SAN SEBASTIAN, AGUADA AND AGUADILLA THROUGH 345 PM
AST...

At 217 PM AST, Doppler radar was tracking a strong thunderstorm over
Moca. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 1845 6692 1828 6699 1836 6726 1838 6725
      1839 6720 1842 6716 1846 6717 1849 6714
TIME...MOT...LOC 1817Z 125DEG 3KT 1838 6712

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ERG
Special weather statement, May 1, 1:22 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service San Juan PR
222 PM AST Thu May 1 2025

PRZ003-004-006-007-011945-
Central Interior PR-Ponce and Vicinity PR-Eastern Interior PR-
Southeast PR-
222 PM AST Thu May 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN AND CENTRAL
INTERIOR MUNICIPALITIES THROUGH 345 PM AST...

At 220 PM AST, Doppler radar was tracking strong thunderstorms along
a line extending from near Villalba to near Cayey.
These thunderstorms were nearly stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yaurel, Villalba, Pastos, Mariano Colon, Palmas, Parcelas La Milagr,
Olimpo, Coamo, Parcelas La Milagrosa, Coco, Los Llanos, Barranquitas,
Guayabal, Parcelas Nuevas, Coqui, Buena Vista, Corazon, Vazquez, G.
L. Garcia, and Las Ollas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 1822 6648 1818 6620 1819 6594 1798 6598
      1797 6621 1803 6652
TIME...MOT...LOC 1820Z 242DEG 5KT 1813 6634 1807 6614 1808 6598

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CVB
Local storm report, May 1, 2:18 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
318 PM AST Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Flash Flood      3 NW Olimpo             18.04N 66.14W
05/01/2025                   Cayey              PR   Trained Spotter

            A Skywarn observer reported that water
            levels in the Rio Jajome were very high,
            completely inundating several bridges along
            PR-708 near kilometer 10.3. The road was
            impassable.

&&

CVB

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 10:29 AM CDTSpecial Marine WarningJSJ91 min
May 1, 11:05 AM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 11:22 AM CDTAreal Flood AdvisoryJSJ113 min
May 1, 11:44 AM CDTSpecial Marine WarningJSJ2 hr
May 1, 12:06 PM CDTAreal Flood AdvisoryJSJ118 min
May 1, 12:07 PM CDTAreal Flood AdvisoryJSJ2 hr
May 1, 12:21 PM CDTAreal Flood AdvisoryJSJ2 hr
May 1, 12:31 PM CDTSpecial Weather StatementJSJ89 min
May 1, 12:38 PM CDTAreal Flood WarningJSJ3 hr
May 1, 12:45 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 12:55 PM CDTFlash Flood WarningJSJ3 hr
May 1, 1:09 PM CDTAreal Flood AdvisoryJSJ31 min
May 1, 1:18 PM CDTSpecial Weather StatementJSJ87 min
May 1, 1:22 PM CDTSpecial Weather StatementJSJ83 min
May 1, 1:34 PM CDTFlash Flood WarningJSJ2 hr
May 1, 1:49 PM CDTAreal Flood AdvisoryJSJ4 hr
May 1, 1:56 PM CDTFlash Flood Warning Considerable damage threatJSJ4 hr
May 1, 2:01 PM CDTAreal Flood AdvisoryJSJ4 hr
May 1, 2:32 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 2:32 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 2:42 PM CDTAreal Flood WarningJSJ90 min
May 1, 3:26 PM CDTSpecial Weather StatementJSJ94 min
May 1, 3:29 PM CDTAreal Flood AdvisoryJSJ3 hr
May 1, 3:34 PM CDTSpecial Weather StatementJSJ86 min
May 1, 3:41 PM CDTAreal Flood WarningJSJ6 hr
May 1, 4:09 PM CDTAreal Flood WarningJSJ5 hr
May 1, 4:25 PM CDTAreal Flood AdvisoryJSJ110 min
May 1, 6:10 PM CDTAreal Flood WarningJSJ7 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.